Show simple item record

Files in this item

Thumbnail

Item metadata

dc.contributor.authorFraser, Jonathan MacDonald
dc.contributor.authorShmerkin, Pablo
dc.date.accessioned2016-11-17T12:30:19Z
dc.date.available2016-11-17T12:30:19Z
dc.date.issued2016-12
dc.identifier.citationFraser , J M & Shmerkin , P 2016 , ' On the dimensions of a family of overlapping self-affine carpets ' , Ergodic Theory and Dynamical Systems , vol. 36 , no. 8 , pp. 2463–2481 . https://doi.org/10.1017/etds.2015.21en
dc.identifier.issn0143-3857
dc.identifier.otherPURE: 247731017
dc.identifier.otherPURE UUID: eac5a415-953e-41d9-a42d-d0534665fe17
dc.identifier.otherScopus: 84937598501
dc.identifier.otherORCID: /0000-0002-8066-9120/work/58285488
dc.identifier.urihttp://hdl.handle.net/10023/9835
dc.descriptionThe work of J.M.F. was supported by the EPSRC grant EP/J013560/1 whilst at Warwick and an EPSRC doctoral training grant whilst at St Andrews.en
dc.description.abstractWe consider the dimensions of a family of self-affine sets related to the Bedford-McMullen carpets. In particular, we fix a Bedford-McMullen system and then randomise the translation vectors with the stipulation that the column structure is preserved. As such, we maintain one of the key features in the Bedford-McMullen set up in that alignment causes the dimensions to drop from the affinity dimension. We compute the Hausdorff, packing and box dimensions outside of a small set of exceptional translations, and also for some explicit translations even in the presence of overlapping. Our results rely on, and can be seen as a partial extension of, M. Hochman's recent work on the dimensions of self-similar sets and measures.
dc.language.isoeng
dc.relation.ispartofErgodic Theory and Dynamical Systemsen
dc.rights© 2015, Cambridge University Press. This work has been made available online in accordance with the publisher’s policies. This is the author created, accepted version manuscript following peer review and may differ slightly from the final published version. The final published version of this work is available at www.cambridge.org / https://doi.org/10.1017/etds.2015.21en
dc.subjectQA Mathematicsen
dc.subjectT-NDASen
dc.subject.lccQAen
dc.titleOn the dimensions of a family of overlapping self-affine carpetsen
dc.typeJournal articleen
dc.description.versionPostprinten
dc.contributor.institutionUniversity of St Andrews.Pure Mathematicsen
dc.identifier.doihttps://doi.org/10.1017/etds.2015.21
dc.description.statusPeer revieweden


This item appears in the following Collection(s)

Show simple item record